MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH HEATER COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH HEATER COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 208V/60HZ
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no known patient involvement.G.5.The heater-cooler 16-02-82 is not distributed in the usa, and it is similar to heater-cooler 16-02-85, which is distributed in the usa (510(k) number: k220635).H.9.Livanova deutschland implemented a field safety notice for disinfection and cleaning of heater-cooler devices.The z number is z-2076/2081-2015.H11: livanova deutschland manufactures the heater-cooler 3t system, the event occurred in canada.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that the heater cooler 3t system has tested positive for mnt chimera.There is no report of patient impact.

Brand Name
HEATER COOLER 3T SYSTEM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23618877
Report Number9611109-2025-90546
Device Sequence Number10170090
Product Code DWC
UDI-Device Identifier04033817900511
UDI-Public(01)04033817900511(11)170629
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHEATER/COOLER 3T 208V/60HZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date07/20/2026
Date Device Manufactured06/29/2017
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2076/2081-2015
Patient Sequence Number1
Patient SexUnknown